CSpace
SUPERLINEAR CONSERVATION LAW WITH VISCOSITY
DING, XX; LUO, PZ; YAN, GZ
1990
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume10Issue:1Pages:85-99
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990CZ48500010
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27404
Collection中国科学院数学与系统科学研究院
Affiliation1.ACAD SINICA,INST MATH SCI,WUHAN,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DING, XX,LUO, PZ,YAN, GZ. SUPERLINEAR CONSERVATION LAW WITH VISCOSITY[J]. ACTA MATHEMATICA SCIENTIA,1990,10(1):85-99.
APA DING, XX,LUO, PZ,&YAN, GZ.(1990).SUPERLINEAR CONSERVATION LAW WITH VISCOSITY.ACTA MATHEMATICA SCIENTIA,10(1),85-99.
MLA DING, XX,et al."SUPERLINEAR CONSERVATION LAW WITH VISCOSITY".ACTA MATHEMATICA SCIENTIA 10.1(1990):85-99.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DING, XX]'s Articles
[LUO, PZ]'s Articles
[YAN, GZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[DING, XX]'s Articles
[LUO, PZ]'s Articles
[YAN, GZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DING, XX]'s Articles
[LUO, PZ]'s Articles
[YAN, GZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.